Solution of a two-leg spin ladder system

Links, J. R. and Foerster, A. (2000) Solution of a two-leg spin ladder system. Physical Review B, 62 1: 65-68. doi:10.1103/PhysRevB.62.65

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ36518.pdf Full text (open access) application/pdf 49.45KB 3

Author Links, J. R.
Foerster, A.
Title Solution of a two-leg spin ladder system
Journal name Physical Review B   Check publisher's open access policy
ISSN 0163-1829
Publication date 2000
Sub-type Article (original research)
DOI 10.1103/PhysRevB.62.65
Open Access Status File (Publisher version)
Volume 62
Issue 1
Start page 65
End page 68
Total pages 4
Place of publication College Park
Publisher American Physical Society
Collection year 2000
Language eng
Subject C1
240201 Theoretical Physics
780101 Mathematical sciences
Abstract A model for a spin-1/2 ladder system with two legs is introduced. It is demonstrated that this model is solvable via the Bethe ansatz method for arbitrary values of the rung coupling J. This is achieved by a suitable mapping from the Hubbard model with appropriate twisted boundary conditions. We determine that a phase transition between gapped and gapless spin excitations occurs at the critical value J(c) = 1/2 of the rung coupling.
Keyword Physics, Condensed Matter
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 11:50:22 EST